Korean J. Math. Vol. 30 No. 4 (2022) pp.571-592
DOI: https://doi.org/10.11568/kjm.2022.30.4.571

On the Hyers-Ulam solution and stability problem for general set-valued Euler-Lagrange quadratic functional equations

Main Article Content

Dongwen Zhang
John Michael Rassias
Yongjin Li


By established a Banach space with the Hausdorff distance, we introduce the alternative fixed-point theorem to explore the existence and uniqueness of a fixed subset of Y and investigate the stability of set-valued Euler-Lagrange functional equations in this space. Some properties of the Hausdorff distance are furthermore explored by a short and simple way.

Article Details

Supporting Agencies

National Natural Science Foundation of China


[1] A. Batool, S. Nawaz, O. Ege, de la Sen, M. Hyers-Ulam stability of functional inequalities: A fixed point approach, Journal of Inequalities and Applications, 251 (2020), 1–18. Google Scholar

[2] C. Castaing, M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics Springer, Berlin 1977, 580. Google Scholar

[3] C. Baak, Cauchy-Rassias stability of Cauchy-Jensen additive mappings in Banach spaces, Acta Math. Sin. 22 (2006), 1789–1796. Google Scholar

[4] D.H. Hyers, On the stability of the linear functional equation. Proc. Nat. Acad. Sci. (1941, 27, 222–224. Google Scholar

[5] D. Zhang , Q. Liu, J.M. Rassias, Y., Li, The stability of functional equations with a new direct method, Mathematics. 7 (2022), 1188. Google Scholar

[6] D. Mihet, V. Radu, On the stability of the additive Cauchy functional equation in random normed spaces, J. Math. Anal. Appl. 343 (2008), 567–572. Google Scholar

[7] D. Marinescu, M. Monea, M. Opincariu, M. Stroe, Some equivalent characterizations of inner product spaces and their consequences. Filomat. (2015, 29(7), 1587–1599. Google Scholar

[8] F. Skof, Propriet`a locali e approssimazione di operatori, Rend. Sem. Mat. Fis.Milano 53 (1983), 113–129. Google Scholar

[9] G.L. Forti, E. Shulman, A comparison among methods for proving stability, Aequationes Math. 94 (2020), 547–574. Google Scholar

[10] G. Debreu, Integration of correspondences. In: Proceedings of Fifth Berkeley Symposium on Mathematical Statistics and Probability, Journal of Fixed Point Theory and Applications Vol. II, Part I (1966), 351–372. Google Scholar

[11] G. Isac, T.M. Rassias, Stability of Ψ-additive mappings: applications to nonlinear analysis, Int. J. Math. Math. Sci. 19 (1996), 219–228. Google Scholar

[12] G. E. Andrews, R. Askey and R. Roy, Special Functions, Cambridge Univ. Press 1999. Google Scholar

[13] J.R. Lee, C. Park, D.Y. Shin, S. Yun, Set-Valued Quadratic Functional Equations, Results Math. 17 (2017, 1422–6383. Google Scholar

[14] J.A. Baker, The stability of certain functional equations, Bull. Am. Math. Soc. 112 (1991), 729–732. Google Scholar

[15] J.B. Diaz, B. Margolis, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Am. Math. Soc. 74 (1968), 305–309. Google Scholar

[16] J.M. Rassias, Solution of the Ulam Stability Problem for Euler-Lagrange Quadratic Mappings, J. Math. Anal. Appl. 220 (1998), 613–639. Google Scholar

[17] K. Karthikeyan, G.S. Murugapandian, O. Ege, On the solutions of fractional integro-differential equations involving Ulam-Hyers-Rassias stability results via ψ-fractional derivative with boundary value conditions, Turkish Journal of Mathematics 46 (6) (2022), 2500–2512. Google Scholar

[18] K.W. Jun, H. M. Kim, On the Hyers-Ulam stability of a generalized quadratic and additive functional equation, Bulletin of the Korean Mathematical Society 42 (1) (2005), 5133–148. Google Scholar

[19] L. C ̆adariu, V. Radu, On the stability of the Cauchy functional equation: a fixed point approach, Grazer Math. Ber. 346 (2004), 43–52. Google Scholar

[20] L. C ̆adariu, V. Radu, Fixed point methods for the generalized stability of functional equations in a single variable, Fixed Point Theory Appl. 15 (2008), Art. ID 749392. Google Scholar

[21] M. Mirzavaziri, M.S. Moslehian, A fixed point approach to stability of a quadratic equation, Bull. Braz. Math. Soc. 37 (2006), 361–376. Google Scholar

[22] M.E. Gordji, C. Park, M.B. Savadkouhi, The stability of a quartic type functional equation with the fixed point alternative, Fixed Point Theory 11 (2010), 265–272. Google Scholar

[23] O. Ege, S.Ayadi, C. Park, Ulam-Hyers stabilities of a differential equation and a weakly singular Volterra integral equation, Journal of Inequalities and Applications 19 (2021), 1–12. Google Scholar

[24] P.W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), 76–86. Google Scholar

[25] P. Kaskasem, C. Klin-eam, Y.J. Cho, On the stability of the generalized Cauchy-Jensen set-valued functional equations, J. Fixed Point Theory Appl. 10 (2018), 1007. Google Scholar

[26] R. Ger, On alienation of two functional equations of quadratic type, Aequat. Math. 19 (2021), 1169–1180. Google Scholar

[27] S.M. Ulam, Problems in Modern Mathematics, Chapter IV, Science Editions, Wiley, New York 1960. Google Scholar

[28] S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59–64. Google Scholar

[29] S.M. Jung, On the Hyersˇs Ulamˇs Rassias Stability of a Quadratic Functional Equation, J. Math. Anal. Appl. 68 (1999), 384–393. Google Scholar

[30] S.S. Kim, J.M. Rassias, N. Hussain, Y,J. Cho, Generalized Hyers-Ulam stability of general cubic functional equation in random normed spaces, Filomat. 1 (2016), 89–98. Google Scholar

[31] T.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Am. Math. Soc. 72 (1978), 297–300. Google Scholar

[32] V. Radu, The fixed point alternative and the stability of functional equations, Fixed Point Theory 4 (2003), 91–96. Google Scholar

[33] W.A.J. Luxemburg, On the convergence of successive approximations in the theory of ordinary differential equations II. In: Proceedings of the Koninklijke Nederlandse Akademie Van Weten- schappen, Amsterdam, Series A (5) Indag. Math. 61 (1958), 540–546. Google Scholar

[34] Y.J. Cho, C. Park, T.M. Rassias, R. Saadati, Stability of Functional Equations in Banach Algebras, Springer International Publishing. Basel 2015. Google Scholar

[35] Y.J. Cho, T.M. Rassias, R. Saadati, Stability of Functional Equations in Random Normed Spaces, Springer, New York 2013. Google Scholar

[36] Y.J. Cho, R. Saadati, J. Vahidi, Approximation of homomorphisms and derivations on non-Archimedean Lie C∗-algebras via fixed point method, Discrete Dyn. Nat. Soc. 2012. Google Scholar

[37] Y. Lee, Stability of a generalized quadratic functional equation with jensen type, Bulletin of the Korean Mathematical Society 42 (1) (2005), 57–73. Google Scholar

[38] Z.X. Gao, H.X. Cao, W.T. Zheng, L. Xu, Generalized Hyersˇs Ulamˇs Rassias stability of functional inequalities and functional equations, J. Math. Inequal. 3 (2009), 63–67. Google Scholar